# SDR USAA040790

- Difficulty date: October 2, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5240 · Service Doors
- Part: Channel
- Condition: Corroded
- Location: Fwd Service Door
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT,Q5, Z-CHANNEL, 4 INCH X 1 INCH AREA, CORROSION; LEVEL 1; TASK NR C53-107-01, FWD SERVICE DOOR Z-CHANNEL.  REMOVED AND REPLACED IAW SRM 51-40-02.
